# SDR SIMA20190212004

- Difficulty date: January 31, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213603
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HAT BEAM ANGLE IS CRACKED BETWEEN FRS 47 AND 48. -C/A-INSTALLED NEW RH HAT BEAM ANGLE IAW SRM 51-40-02.
